# SDR SWAA2022031175661

- Difficulty date: February 19, 2022
- Submitted: March 11, 2022
- Operation: Air carrier
- Aircraft: N243WN
- Make and model: Boeing 737*
- Aircraft serial: 34863
- Aircraft time: 53,066 hours, 31,758 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE LOCATED BS500B AT LEVEL STR26L FWD CARGO COMPARTMENT (1 EA) 2022-104068 / [01] REPLACED ANGLE AND FASTENERS LOCATED BS500B AT LEVEL STR26L FWD CARGO COMPARTMENT (1 EA) IAW B737-700 SRM 51-10-02 ITEM 9 SRM 51-40-02 DWG #143A7505 REV.- TOOL USED CALIPER P/N 700-113-10 S/N 0016732 DUE DATE 01-APR-22 SEE INDIVIDUAL SING OFF BELOW;[02] TASK CARD COMPLETE AND CERTIFIED AS RII.   SEE INDIVIDUAL SIGNOFFS BELOW.
